×

zbMATH — the first resource for mathematics

New sequential optimality conditions for mathematical programs with complementarity constraints and algorithmic consequences. (English) Zbl 1427.90258

MSC:
90C30 Nonlinear programming
90C33 Complementarity and equilibrium problems and variational inequalities (finite dimensions) (aspects of mathematical programming)
90C46 Optimality conditions and duality in mathematical programming
65K05 Numerical mathematical programming methods
Software:
ALGENCAN; MacMPEC
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] R. Andreani, E. G. Birgin, J. M. Martínez, and M. L. Schuverdt, On augmented Lagrangian methods with general lower-level constraints, SIAM J. Optim., 18 (2007), pp. 1286-1309, https://doi.org/10.1137/060654797. · Zbl 1151.49027
[2] R. Andreani, N. S. Fazzio, M. L. Schuverdt, and L. D. Secchin, A sequential optimality condition related to the quasinormality constraint qualification and its algorithmic consequences, SIAM J. Optim., 29 (2019), pp. 743-766, https://doi.org/10.1137/17M1147330. · Zbl 1451.90166
[3] R. Andreani, G. Haeser, and J. M. Martínez, On sequential optimality conditions for smooth constrained optimization, Optimization, 60 (2011), pp. 627-641, https://doi.org/10.1080/02331930903578700. · Zbl 1225.90123
[4] R. Andreani, G. Haeser, A. Ramos, and P. J. S. Silva, A second-order sequential optimality condition associated to the convergence of optimization algorithms, IMA J. Numer. Anal., 37 (2017), pp. 1902-1929, https://doi.org/10.1093/imanum/drw064. · Zbl 1433.90156
[5] R. Andreani, G. Haeser, M. L. Schuverdt, and P. J. S. Silva, A relaxed constant positive linear dependence constraint qualification and applications, Math. Program., 135 (2012), pp. 255-273, https://doi.org/10.1007/s10107-011-0456-0. · Zbl 1262.90162
[6] R. Andreani, G. Haeser, M. L. Schuverdt, and P. J. S. Silva, Two new weak constraint qualifications and applications, SIAM J. Optim., 22 (2012), pp. 1109-1135, https://doi.org/10.1137/110843939. · Zbl 1302.90244
[7] R. Andreani, J. M. Martinez, and M. L. Schuverdt, On the relation between constant positive linear dependence condition and quasinormality constraint qualification, J. Optim. Theory Appl., 125 (2005), pp. 473-483, https://doi.org/10.1007/s10957-004-1861-9. · Zbl 1125.90058
[8] R. Andreani, J. M. Martínez, A. Ramos, and P. J. S. Silva, A cone-continuity constraint qualification and algorithmic consequences, SIAM J. Optim., 26 (2016), pp. 96-110, https://doi.org/10.1137/15M1008488. · Zbl 1329.90162
[9] R. Andreani, J. M. Martínez, A. Ramos, and P. J. S. Silva, Strict constraint qualifications and sequential optimality conditions for constrained optimization, Math. Oper. Res., 43 (2018), pp. 693-1050, https://doi.org/10.1287/moor.2017.0879.
[10] R. Andreani, J. M. Martínez, and B. F. Svaiter, A new sequential optimality condition for constrained optimization and algorithmic consequences, SIAM J. Optim., 20 (2010), pp. 3533-3554, https://doi.org/10.1137/090777189. · Zbl 1217.90148
[11] R. Andreani, L. D. Secchin, and P. J. S. Silva, Convergence properties of a second order augmented Lagrangian method for mathematical programs with complementarity constraints, SIAM J. Optim., 28 (2018), pp. 2574-2600, https://doi.org/10.1137/17M1125698. · Zbl 1406.90114
[12] M. Anitescu, Global convergence of an elastic mode approach for a class of mathematical programs with complementarity constraints, SIAM J. Optim., 16 (2005), pp. 120-145, https://doi.org/10.1137/040606855. · Zbl 1099.65050
[13] M. Anitescu, On using the elastic mode in nonlinear programming approaches to mathematical programs with complementarity constraints, SIAM J. Optim., 15 (2005), pp. 1203-1236, https://doi.org/10.1137/S1052623402401221. · Zbl 1097.90050
[14] M. Anitescu, P. Tseng, and S. J. Wright, Elastic-mode algorithms for mathematical programs with equilibrium constraints: Global convergence and stationarity properties, Math. Program., 110 (2007), pp. 337-371, https://doi.org/10.1007/s10107-006-0005-4. · Zbl 1119.90050
[15] E. G. Birgin, L. F. Bueno, and J. M. Martínez, Sequential equality-constrained optimization for nonlinear programming, Comput. Optim. Appl., 65 (2016), pp. 699-721, https://doi.org/10.1007/s10589-016-9849-6. · Zbl 1357.90150
[16] E. G. Birgin and J. M. Martínez, Practical Augmented Lagrangian Methods for Constrained Optimization, Society for Industrial and Applied Mathematics, Philadelphia, PA, 2014, https://doi.org/10.1137/1.9781611973365.
[17] N. H. Chieu and G. M. Lee, Constraint qualifications for mathematical programs with equilibrium constraints and their local preservation property, J. Optim. Theory Appl., 163 (2014), pp. 755-776, https://doi.org/10.1007/s10957-014-0546-2. · Zbl 1315.90054
[18] S. Dempe, Annotated bibliography on bilevel programming and mathematical programs with equilibrium constraints, Optimization, 52 (2003), pp. 333-359, https://doi.org/10.1080/0233193031000149894. · Zbl 1140.90493
[19] J.-P. Dussault, M. Haddou, and T. Migot, The New Butterfly Relaxation Methods for Mathematical Program with Complementarity Constraints, e-print, 2016, http://www.optimization-online.org/DB_HTML/2017/05/6030.html (accessed 2018/04/12).
[20] M. L. Flegel and C. Kanzow, On the Guignard constraint qualification for mathematical programs with equilibrium constraints, Optimization, 54 (2005), pp. 517-534, https://doi.org/10.1080/02331930500342591. · Zbl 1147.90397
[21] R. Fletcher and S. Leyffer, Solving mathematical programs with complementarity constraints as nonlinear programs, Optim. Methods Softw., 19 (2004), pp. 15-40, https://doi.org/10.1080/10556780410001654241. · Zbl 1074.90044
[22] L. Guo and G.-H. Lin, Notes on some constraint qualifications for mathematical programs with equilibrium constraints, J. Optim. Theory Appl., 156 (2013), pp. 600-616, https://doi.org/10.1007/s10957-012-0084-8. · Zbl 1280.90115
[23] L. Guo, G.-H. Lin, and J. J. Ye, Second-order optimality conditions for mathematical programs with equilibrium constraints, J. Optim. Theory Appl., 158 (2013), pp. 33-64, https://doi.org/10.1007/s10957-012-0228-x. · Zbl 1272.90089
[24] G. Haeser, A second-order optimality condition with first- and second-order complementarity associated with global convergence of algorithms, Comput. Optim. Appl., 70 (2018), pp. 615-639, https://doi.org/10.1007/s10589-018-0005-3. · Zbl 1391.90636
[25] T. Hoheisel, C. Kanzow, and A. Schwartz, Theoretical and numerical comparison of relaxation methods for mathematical programs with complementarity constraints, Math. Program., 137 (2013), pp. 257-288, https://doi.org/10.1007/s10107-011-0488-5. · Zbl 1262.65065
[26] A. F. Izmailov, M. V. Solodov, and E. I. Uskov, Global convergence of augmented Lagrangian methods applied to optimization problems with degenerate constraints, including problems with complementarity constraints, SIAM J. Optim., 22 (2012), pp. 1579-1606, https://doi.org/10.1137/120868359. · Zbl 1274.90385
[27] C. Kanzow and A. Schwartz, The price of inexactness: Convergence properties of relaxation methods for mathematical programs with complementarity constraints revisited, Math. Oper. Res., 40 (2015), pp. 253-275, https://doi.org/10.1287/moor.2014.0667. · Zbl 1344.90058
[28] S. Leyffer, G. López-Calva, and J. Nocedal, Interior methods for mathematical programs with complementarity constraints, SIAM J. Optim., 17 (2006), pp. 52-77, https://doi.org/10.1137/040621065. · Zbl 1112.90095
[29] Z.-Q. Luo, J.-S. Pang, and D. Ralph, Mathematical Programs with Equilibrium Constraints, Cambridge University Press, Cambridge, United Kingdom, 1996, https://doi.org/10.1017/CBO9780511983658.
[30] J. M. Martínez and B. F. Svaiter, A practical optimality condition without constraint qualifications for nonlinear programming, J. Optim. Theory Appl., 118 (2003), pp. 117-133, https://doi.org/10.1023/A:1024791525441.
[31] J. V. Outrata, Optimality conditions for a class of mathematical programs with equilibrium constraints: Strongly regular case, Kybernetika (Praque), 35 (1999), pp. 177-193. · Zbl 1274.90484
[32] A. Ramos, Mathematical Programs with Equilibrium Constraints: A Sequential Optimality Condition, New Constraint Qualifications and Algorithmic Consequences, e-print, 2016, http://www.optimization-online.org/DB_HTML/2016/04/5423.html (accessed 2018/04/12).
[33] R. T. Rockafellar and R. J.-B. Wets, Variational Analysis, Grundlehren Math. Wiss. 317, Springer-Verlag, Berlin, 1998, https://doi.org/10.1007/978-3-642-02431-3.
[34] H. Scheel and S. Scholtes, Mathematical programs with complementarity constraints: Stationarity, optimality, and sensitivity, Math. Oper. Res., 25 (2000), pp. 1-22, https://doi.org/10.1287/moor.25.1.1.15213. · Zbl 1073.90557
[35] J. J. Ye and J. Zhang, Enhanced Karush-Kuhn-Tucker conditions for mathematical programs with equilibrium constraints, J. Optim. Theory Appl., 163 (2014), pp. 777-794, https://doi.org/10.1007/s10957-013-0493-3. · Zbl 1320.90086
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.